# SDR IPXA2018062203902

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 52,015 hours, 16,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN,  LOWER LIGHTS INOPERATIVE.   FOUND THE BULB HOLDER NOT MAKING CONTACT.   R & R THE HOLDER & TESTED IAW AMM 33-51-01.   OPS CHECKED NORMAL.  ALL LIGHTS TEST NORMAL
